# SDR R61A2023021000120

- Difficulty date: January 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 45,238 hours, 27,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON CFIII WASTE ACCESS DOOR OUTER SKIN.   WASTE ACCESS DOOR REPLACED IAW AMM 20-10-01
